# SDR EIAA970190

- Difficulty date: August 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Ceiling Panel
- Condition: Out Of Position
- Location: Bs 240
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

JFK - DURING TAXI OUT, FLT CONTROL CHECK UNABLE TO MOVE AILERONS WITH CONTROL YOKE.  RETURNED TO BLOCKS.  FOUND CEILING PANEL AT STATION 240 PALLET POSITION NR 1 IMPACTED, INSPECTED AREA FOR INTEGRITY, FOUND OK.  FOUND CEILING MATERIAL RUBBING AGAINST 1ST OFFICERS AILERON CONTROL DRUM.  REMOVED FOD, OPS CHECKED PER MM 27-11-00 CHECKED NORMAL.  (M)
